# SDR SCNA20190206026

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 52,195 hours, 16,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP. TROUBLESHOT, REMOVED AND REPLACED M1674 BATTERY PACK AND PERFORMED OPS CHECK. OPS CHECK GOOD.
